# SDR QXEA0100113

- Difficulty date: February 2, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,990 hours, 49,663 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Incorrect
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND ELEVATOR INBOARD TRAILING EDGE DOES NOT FARE WITH ELEVATOR SKIN.  REPAIRED IAW DHC-8 SRM 51-40-00.
